# SDR ASOA20141128354V

- Difficulty date: November 28, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 39,349 hours, 29,467 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Part number: 14566148007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LOWER SHEAR CLIP OTBD OF LT WING VENT VALVE CRACKED.  MAINTENANCE R & R NEW SHEAR CLIP OTBD OF LT WING VENT VALVE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
